hello can sum1 please help me!
over a month ago i noticed i was starting to get tired very easierly this got worse i started feeling very weak and was experiencing a hangover feeling everyday without drinking any alcohol :S i thought the feeling would go away but never did i also tested positive over a yr ago for genital herpez which are reacurring about twice a month heres a list of symtoms i have been experiencing
tiredness (after long hrs of sleping)
reacurring herpez (about twice a month)
flu like symtoms (just recent, could be due to weather change)
pins and needles in hands and feet
tingling in face and scalp
started to feel sick
i suffer with depression which has recently got server i had the implant incerted abt a month ago (after i gt these symtoms so dont thnk it could be due to that although they have got alot worse) but the depression worsening could be due to the implant .
i have had a few blood test's for anemia, blood count and diabetes, all came back normal.
i am extremly worried about all my symtoms incase i have something really wrong with me i have been looking up symtoms online and i have symtoms of hiv and a brain tumour (probly wasnt the best idea to check symtoms on google) i got tested for hiv about 4 months ago and whilst i was waiting for my results (which came back negative) i managed to convince myself i had the virus.....i really do not want to put myself through that again and really need peace of mind for what ele these symtoms could be!.......someone help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.